# SDR SIMA20121126010

- Difficulty date: November 26, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 31,245 hours, 28,724 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Conditioner
- Part number: 367934002
- Part serial: 215
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4197 THE CREW REPORTED THAT FROM BNA TO JFK THEY WERE HOLDING OVER LENDY FIX ON THE ARRIVAL.  EFC OF 20:45, 45 MINUTES FROM THE PRESENT TIME OF THE EVENT.  THEY HAD 25 MINUTES OF HOLDING FUEL TIME.  THE CREW SENT A MESSAGE TO DISPATCH WITH THE EFC AND FUEL ON BOARD.  THE CREW DECLARED MINIMUM FUEL WHILE DOWN WING FROM THE LANDING RUNWAY 31L VISUAL.  THE CONTROLLER ADVISED THEM TO EXPECT A LONG FINAL DUE TO TRAFFIC.  THE CREW WAS FORCED TO DECLARE A FUEL EMERGENCY WITH 1600 LBS FOB.  THE AIRCRAFT LANDED SAFELY WITH 1450 LBS FOB.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FUEL CONDITIONING UNIT IAW EMB AMM 28-41-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
